RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 12, Pages 3–14 (Mi msb8252)  

This article is cited in 2 scientific papers (total in 2 papers)

Intersections of adelic groups on a surface

R. Ya. Budylin, S. O. Gorchinskiy

Steklov Mathematical Institute of the Russian Academy of Sciences

Abstract: We solve a technical problem related to adeles on an algebraic surface. Given a finite set of natural numbers, one can associate with it an adelic group. We show that this operation commutes with taking intersections if the surface is defined over an uncountable field, and we provide a counterexample otherwise.
Bibliography: 12 titles.

Keywords: higher adeles, higher-dimensional local rings.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145
13-01-12420 офи_м2
12-01-31506
12-01-33024
Ministry of Education and Science of the Russian Federation НШ-5139.2012.1
11.G34.31.0023
Dynasty Foundation


DOI: https://doi.org/10.4213/sm8252

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:12, 1701–1711

Bibliographic databases:

Document Type: Article
UDC: 512.71
MSC: 14G99, 11R56
Received: 10.06.2013 and 14.09.2013

Citation: R. Ya. Budylin, S. O. Gorchinskiy, “Intersections of adelic groups on a surface”, Mat. Sb., 204:12 (2013), 3–14; Sb. Math., 204:12 (2013), 1701–1711

Citation in format AMSBIB
\Bibitem{BudGor13}
\by R.~Ya.~Budylin, S.~O.~Gorchinskiy
\paper Intersections of adelic groups on a~surface
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 12
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb8252}
\crossref{https://doi.org/10.4213/sm8252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3185082}
\zmath{https://zbmath.org/?q=an:1297.14029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204.1701B}
\elib{http://elibrary.ru/item.asp?id=21277047}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 12
\pages 1701--1711
\crossref{https://doi.org/10.1070/SM2013v204n12ABEH004356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331826700001}
\elib{http://elibrary.ru/item.asp?id=21912547}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894237403}


Linking options:
  • http://mi.mathnet.ru/eng/msb8252
  • https://doi.org/10.4213/sm8252
  • http://mi.mathnet.ru/eng/msb/v204/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Osipov, “Second Chern numbers of vector bundles and higher adeles”, Bull. Korean Math. Soc., 54:5 (2017), 1699–1718  mathnet  crossref  mathscinet  isi  scopus
    2. D. V. Osipov, “Arithmetic surfaces and adelic quotient groups”, Izv. Math., 82:4 (2018), 817–836  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:402
    Full text:41
    References:19
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019